Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Pepcid and blood sugar levels

Premium Questions

Dr. Panagiotis Zografakis MD

I have a bad case of bloating right now. Will Pepcid affect my glucose level or interfere with metformin? ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.    Sriram Nathan MD

on Benadryl, Allegra, Pepcid, 60 mg Prednisone and 25 mg Hydroxyzine . Needless to say my dizziness has returned in full force. My doc told me to stop the prednisone immediately because it spiked my blood... View answer

Answered by : Dr. Sriram Nathan ( ENT Specialist)
Dr. Sujeet N Charugulla MD

, he did some blood work and i had a positive XXXXXXX test. He referred me to a Rhumetologist, she repeated the test and it was negative. Went back to Allergist who prescribed me pepcid and zyrtec ... View answer

Answered by : Dr. Sujeet N Charugulla ( Internal Medicine Specialist)
Dr. Rohit Batra MD

I have had hives for the pass three weeks and have seen three doctors including an emergency room visit that required IV Solumedrol , Benadryl and Pepcid. This was given after being off prednisone ... View answer

Answered by : Dr. Rohit Batra ( Dermatologist)
Dr.   Amit Jain MD

,some fatigue andupper abdominal pain ,i have had anupper and lower gi,a colonoscopy blood tests checking ... for the last 7 years i do have acid buildup occasionally and have been prescribed pepcid to... View answer

Answered by : Dr. Amit Jain ( Gastroenterologist)

Public Forum Discussions

Dr.       Dorina Gurabardhi MD

that the according to the blood work ( my thyroid ) was normal. Both Doctors suggested that I get an Ultra sound. To Make a long story short. I was told to take Pepcid or Nexuium I ended up taking the... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Bhagyesh V. Patel MD

blood test, xray of my stomach, even an ultrasound and they all came back normal. They just sent me home ... to be working anymore not even the pepcid ac. ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr.   Suman Kumar MD

yesterday since my doctor s office was closed, at first my blood pressure was through the roof--the nurses words--so the doctor gave me IV fluids as well as IV pepcid and zofran as well as a prescription ... View answer

Answered by : Dr. Suman Kumar ( Allergist and Immunologist)
Dr. Ashok Kumar Dash MD

to the urgent care who said he had a gallstone due to elevations in his blood & sent us to the e.r. for an ultrasound & treatment. They said his blood was fine after he told them of pain like an alien with... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. Ornela Ademovi MD

I am taking a zpac for cold and had indigestion this morning so I took a Pepcid ac. It is time to take the antibiotic and just noticed it said not to take with antacid. Is Pepcid considered an antacid ... View answer

Answered by : Dr. Ornela Ademovi ( General & Family Physician)

Mobile Questions and Answers

Dr.  Nishad BN MD

Hi Cephalexin and famotidine(pepcid) can be taken together.Pepcid decreases the irritation of stomach from cephalexin also. Thanks

Dr.  Prasad MD

If you have no urge / bloating / pain, I would add plenty of fibres and added water. Bloating and presence of pain/discomfort is a sign of loaded stools which should be treated with laxatives.

Dr. Basheer Ahamed MD

Hello, If the pain is not relieved by P'S and anti acid then heart conditions like angina and heart attack may have to be ruled out due to your age factor. I would advice my patient to take an ECG & ECHO. Consult a...